# SDR SWAA2025121735666

- Difficulty date: November 16, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N7752B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33943
- Aircraft time: 55,287 hours, 29,078 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part serial: 146A12539
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SURROUND STRUCTURE,  FWD SHIELD TO FRAME ATTACH ANGLE HAD CORROSION, BS 767, RBL 23.   R & R THE FWD SHIELD ANGLE IAW SRM 51-40-02, & DWG 1146A0081, REV A.
